# SDR N382006F00004

- Difficulty date: December 8, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N211SJ
- Make and model: Gulstm G1159B
- Aircraft serial: 675
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 103219341
- Condition: Damaged
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR LIGHT NOSE GEAR FAILED TO ILLUMINATE WITH GEAR EXTENSION UNTIL 150 KTS.  PINNED LANDING GEAR , ISSUED SPECIAL FLIGHT PERMIT FOR AC RETURN.  JACKED AC AND INSPECTED NOSE GEAR, DISCOVERED LOCKING CLIP ON NOSE GEAR DOWN/LOCKED SWITCH POPPED OUT OF DETENT-SECURED AND SAFTIED DOWN/LOCKED SWITCH.  CYCLED LANDING GEAR TEN TIMES WITH NO FURTHER DISCREPANCIES.  (K)
